# SDR AALA201601039004

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 18,649 hours, 15,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT WAS GNDED.  ON CLIMB THE CREW REPORTED A BURNING RUBBER ODOR IN THE CABIN.  THE CREW DECLARED AN EMER & RETURNED, WHERE THE ACFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  PERFORMED TROUBLESHOOTING IAW JC 43L00021001, 43L00072001, & FIM TASK 21-20-00-810-801-A.  NO ODORS NOTED, NO ADVERSE CONDITIONS NOTED.  OPERATED BOTH PACKS INDIVIDUALLY & TOGETHER WITH ENG 1 - 2, & APU, NO ODORS NOTED AT THIS TIME.  UNABLE TO DUPLICATE COMPLAINT.  ACFT WAS RETURNED TO SERVICE.
